# SDR SWIA200819699

- Difficulty date: May 26, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 12,840 hours, 9,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  FLIGHT 6616 - REPLACED POWER CABLE BETWEEN ROW 2 AND ROW 5.  OPS CHECK GOOD IAW 33-51-00.
